MathSciNet Relay Station
MathSciNet bibliographic data
MR2499385 (2010h:60118) 60G22 (60G17 60H05)
Lei, Pedro; Nualart, David A decomposition of the bifractional Brownian motion and some applications. Statist. Probab. Lett. 79 (2009), no. 5, 619–624.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement